The Diabetes Forum Support Community For Diabetics Online

The Diabetes Forum Support Community For Diabetics Online (https://www.diabetesforum.com/forum.php)
-   Diabetes Treatment (https://www.diabetesforum.com/diabetes-treatment/)
-   -   *Possible Side Effects Of Statins* (https://www.diabetesforum.com/diabetes-treatment/109-possible-side-effects-statins.html)

Terrie 10-04-2007 18:48

*Possible Side Effects Of Statins*
 
Firstly, I always prefer to try the natural therapy(exercise,
foods, etc.)before any drugs. But sometimes we don't have
a choice.

I thought article/link was important to mention since so many
Diabetics are put on these drugs and some are not told of
these adverse effects.

As far as the side effect to the liver, I do not know of anyone yet
that has experienced this. Being a rare side effect would explain
that. I do know of at least 8 People who have mentioned the muscle
pain(Myopathy)which can be severe. People almost always get the
pain soon after taking the statin and are taken off the drug.

If either of these effects are a concern discuss it with your Dr. and
never go off a medication without his/her directions. Doing so could
cause more problems for you.


Statin Adverse Effects


All times are GMT +1. The time now is 02:31.

Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.